# SDR A6WA201744858

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 35,571 hours, 33,904 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Lt & Rt
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG FUEL ODOR IN COCKPIT AND CABIN WITH PACKS ON. R & R THE LT AND RT COALESCER SOCKS IAW 14-192.  NO ODOR NOTED.
